Dynamics of an SAIQR influenza model of fractional order via convex incidence rate


Rahman G. U. , Yildirim A. , Haq F., Goufo E. F. D.

INTERNATIONAL JOURNAL OF MODELING SIMULATION AND SCIENTIFIC COMPUTING, vol.11, no.4, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1142/s1793962320500336
  • Title of Journal : INTERNATIONAL JOURNAL OF MODELING SIMULATION AND SCIENTIFIC COMPUTING

Abstract

Influenza A-virus infection represents a global threat causing seasonal outbreaks and pandemics. Among the global threats creating seasonal outbreak, Influenza "A-virus" infection is a dominating theme nowadays. Using the theory of fractional calculus, this study considers an influenza model for quantitative study via the Laplace Adomian Decomposition Method (LADM). We proceed to explore the role of LADM on the proposed model. The method is described and explained for the proposed model while providing some plots to present the behavior of the disease.